您的瀏覽器不支援Javascript,部分功能將無法呈現。

:::
Journal Papers
Academic Year2004
Journal RankingSCI / EI
Title of paperFuzzy system based adaptive iterative learning control for nonlinear plants with initial state errors
JournalIEEE Transactions on Fuzzy Systems
Date of Publication2004-10-01
Volume12
Issue5
起迄頁724
起迄頁732
總頁數9
Chinese nameChiang-Ju Chien
English nameChiang-Ju Chien
AuthorsChiang-Ju Chien, Chun-Te Hsu and Chia-Yu Yao
Number of authors3
作者型態First Author / Corresponding Author
Language英文
裝飾性圖片
cron web_use_log